Hi there. Thank you for your question. I will be helping you out with your queries
Yes there is a test for cortisol
But I do not think that your symptoms fit into higher cortisol too much.
I think that you could be having a bit of anxiety/depression leading to the symptoms that you are having. I do not think its related to cortisol.
I would like that you should be on something like escitalopram at a dose of 10 mg once daily to see if that helps you with your symptoms.
This will calm you down and help with your symptoms.
A referral to a psychiatrist will help.
yes available everywhere.
Its a very safe medication.
Obviously every medication may have side effects but those are rare with this medication.
There are many other medications in the SSRI class that may help you like paroxetine, fluoxetine etc.
Are you with me?
Yes I think that you should consider it and give it a good try.
I should help in my opinion.
Two weeks usually.
Can take up to a period of four weeks.
Sometimes effects start with in days.
So varies from person to person.
Yes one can stop taking it after a few months.
You do not have to take it forever.
Great. Any more questions?